# SDR HAIHEEA9798

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 355A32200401
- Condition: Corroded
- Location: Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA "A" HAS CORROSION PITTING AROUND THE BOLT HOLES THE DEEPEST BEING APPROXIMATELY 1.00 MM.  FLANGE THICKNESS AROUND BOLT HOLES IS ABOUT 9.98 MM.  AREA "B" HAS APPROX. .50MM OF CORROSION IN DEPTH AND ABOUT 10MM IN WIDTH ANDAPPROX. 140 MM IN LENGTH. THE THICKNESS OF THIS FLANGE AREA IS ABOUT 8.13 MM.
